Vol. 37(51), pp. 61--63 (1985) |
|
Inequalities for elliptic integralsG.D. Anderson and M.K. VamanamurthyMichigan State University, East Lansing, Michigan, USA and University of Ausckland, Ausckland, New ZealandAbstract: Sharp lower and upper estimates are obtained for five expressions involving complete elliptic integrals. The proofs for four of these are elementary, while the last involves contour integration and some inequalities for elliptic functions. Classification (MSC2000): 33A25 Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts
|